Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe migraines, disturbed bowels, vomiting bouts. Prescribed sebelium, dry mouth, weight gain. Cure?

Hi, Iam a 29 year old female and suffering from migraine since school days...I get severe migraine attacks some times with disturbed bowl and vomitings. Doc recommended me with vasograin, migrabeta and at night sebelium10.. I think having sebelium for nearly 2 months...i had dry mouth, and gained so much weight..despite of popping so many pills..i get recurrent headaches . Is there is a better medication for migraine!
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your post.
You are experiencing recurrent migraine and taking vasograin, migrabeta and sebelium.
Migraine headaches result from a combination of blood vessel enlargement and the release of chemicals from nerve fibers, it usually presents with throbbing pain,nausea, diarrhea,vomiting and increases sensitivity to light and sound.
Migraine prevention begins with avoiding things that trigger the condition.Avoid Allergies,Bright lights, loud noises,stress,irregular sleep,fasting,smoking, alcohol,birth control pills and some food that may trigger it. Exercise regularly and sleep adequately in quite and dark room.
During attacks you can use analgesics like naproxen/ibuprofen/acetaminophen. Naproxen found to be better.
To prevent recurrent attacks you may take beta blockers (migrabeta), calcium channel blockers (sebelium) and antidepressants.
vasograin contains many active ingredients having many side effects.some of them are quite serious such as reduced blood supply to heart (coronary arteries ischaemia) and intestines, pleural fibrosis, tingling and numbness of the extremities, etc. Hence, its use has been limited particularly, since now safer medicines are available.
Prochlorperazine is only required if there is nausea and vomiting.
Please visit ypur doctor for further information and management.
Hope it helps.
Take Care!

Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor